# SDR ASAA2019081230384

- Difficulty date: August 12, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,027 hours, 7,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016000358
- Condition: Failed
- Location: A/C Pack Temp
- Part time: 23,084 hours, 7,507 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK LT ON DURING RECALL AT TOP OF DESCENT (FL 340) LIGHT RESET WITH MC RESET. NO ISSUES CONTROLLING PACK TEMPS. GROUNDED - YES.  REMOVED AND REPLACED RT PACK/ZONE TEMPERATURE CONTROLLER IAW AMM 21-61-20. OPS TEST OK.
